MAUDE Adverse Event Report: BTG YOKNEAM ICESPHERE 1.5 CX 90 DEGREE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICESPHERE 1.5 CX 90 DEGREE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3573
Medical Device Problem Codes Thermal Decomposition of Device (1071); Insufficient Heating (1287)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 12/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3 date of event: estimated as the event date was not provided.D3 manufacturer address: (b)(6).
 
Event or Problem Description
It was reported that frost formed on the device and the patient experienced a skin burn.The patient was being treated for a breast tumor.The icefx cryoablation system and an icesphere 1.5 cx 90 degree needle were for selected use.Initially, the i-thaw mode was not working on any port.After troubleshooting, the issue was resolved, but then after 5 minutes of freezing, the issue occurred again.The fault codes 80-30 and 40-08 were received.The user pressed the pause button; however, the needle kept freezing and the iceball continued to grow.They waited a few minutes with no changes to the system.Frost was observed on the device and a burn was observed on the skin of the patient.The argon gas was shut off.The needle was removed from the patient.The procedure was completed.The burn was treated with silver sulfadiazine cream.The patient was reported to be ok and there were no further complications.
 
Additional Manufacturer Narrative
B3: date of event: estimated as the event date was not provided.D3: manufacturer address: tavor building 1, industrial park.D4: lot number updated under brand name section.
 
Event or Problem Description
It was reported that frost formed on the device and the patient experienced a skin burn.The patient was being treated for a breast tumor.The icefx cryoablation system and an icesphere 1.5 cx 90 degree needle were for selected use.Initially, the i-thaw mode was not working on any port.After troubleshooting, the issue was resolved, but then after 5 minutes of freezing, the issue occurred again.The fault codes 80-30 and 40-08 were received.The user pressed the pause button; however, the needle kept freezing and the iceball continued to grow.They waited a few minutes with no changes to the system.Frost was observed on the device and a burn was observed on the patient's skin.The argon gas was shut off.The needle was removed from the patient.The procedure was completed.The patient's skin was treated with silver sulfadiazine cream.The patient was reported to be ok and there were no further complications.

Brand Name
ICESPHERE 1.5 CX 90 DEGREE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
tavor building
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
tavor building number 1, yokne
yokneam 20692 03
IS   2069203
Manufacturer Contact
rachel shields shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21174372
Report Number2124215-2025-01300
Device Sequence Number15819704
Product Code GEH
UDI-Device Identifier07290104831133
UDI-Public(01)07290104831133(17)250112(10)30942733
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/12/2025
Device Model NumberFPRPR3573
Device Catalogue NumberFPRPR3573
Device Lot Number0030942733
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer04/18/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date05/15/2025
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICEFXTM CRYOABLATION SYSTEM; ICEFXTM CRYOABLATION SYSTEM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown